MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - NAMIC; DBD-LHK-,HMWB/HMTW HOSPITAL

MEDLINE INDUSTRIES, LP - NAMIC; DBD-LHK-,HMWB/HMTW HOSPITAL
Catalog Number VASC1307
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when using the syringes with a manifold, the syringe "gets stuck or very hard to move the plunger after few injections".
 
Additional Manufacturer Narrative
It was reported that when using the syringes with a manifold, the syringe "gets stuck or very hard to move the plunger after few injections".The customer reported there were no visible defects noticed on the syringes.There was no report of any patient injury or adverse event.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
DBD-LHK-,HMWB/HMTW HOSPITAL
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - NAMIC
10 glens falls technical park
glens falls NY 12801 3864
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key21510077
Report Number3015910259-2025-00014
Device Sequence Number7962327
Product Code OEZ
UDI-Device Identifier10195327057855
UDI-Public10195327057855
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberVASC1307
Device Lot Number24KBR249
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/22/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Initial Report FDA Received Date03/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown